Journal of Graph Theory

Cover image for Journal of Graph Theory

October 2001

Volume 38, Issue 2

Pages 65–112

    1. General properties of some families of graphs defined by systems of equations (pages 65–86)

      Felix Lazebnik and Andrew J. Woldar

      Article first published online: 27 AUG 2001 | DOI: 10.1002/jgt.1024

    2. Fractional chromatic numbers of cones over graphs (pages 87–94)

      Claude Tardif

      Article first published online: 27 AUG 2001 | DOI: 10.1002/jgt.1025

    3. Stability of arc-transitive graphs (pages 95–110)

      David B. Surowski

      Article first published online: 27 AUG 2001 | DOI: 10.1002/jgt.1026

    4. Transitive tournaments and self-complementary graphs (pages 111–112)

      András Gyárfás

      Article first published online: 27 AUG 2001 | DOI: 10.1002/jgt.1027

SEARCH

SEARCH BY CITATION